MathSciNet Relay Station
MathSciNet bibliographic data
MR1389759 (97b:46061) 46G20 (46B20 46E50)
González, Manuel; Gutiérrez, Joaquín M. Factorization of weakly continuous holomorphic mappings. Studia Math. 118 (1996), no. 2, 117–133.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement